# SDR SWIA200413588

- Difficulty date: July 15, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 3,727 hours, 3,310 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1002
- Condition: Malfunctioned
- Location: Trim Motor
- Part time: 3,681 hours, 3,275 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOP MESSAGE DISPLAYED ON STATUS PAGE.  REMOVED AND REPLACED HORIZONTAL STAB TRIM ACTUATOR AND MOTOR CONTROL UNIT.  OPERATIONAL CHECK GOOD IAW 27-42-05.  STAB TRIM ACTUATOR P/N:  8396-2, S/N OFF:  949.
